Alert archive / Arizona / Wind Advisories in 2017
Wind Advisory 1, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Jan 1, 2017, 2:41 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Jan 2, 2017, 8:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2017, 2:41 PM MST (21:41 UTC)
- In effect from
- Jan 2, 2017, 8:00 AM MST
- Expired
- Jan 2, 2017, 5:28 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
525 WWUS75 KFGZ 012141 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 241 PM MST SUN JAN 1 2017 AZZ004-007-009-011>017-039-040-021200- /O.NEW.KFGZ.WI.Y.0001.170102T1500Z-170103T0600Z/ KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...VALLE... KEAMS CANYON...KAIBITO...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 241 PM MST SUN JAN 1 2017 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 11 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 11 PM MST MONDAY. * TIMING...WINDS WILL INCREASE THROUGHOUT THE DAY MONDAY BECOMING STRONG AND POTENTIALLY HAZARDOUS THROUGH THE EVENING HOURS OF MONDAY. * WINDS...SOUTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS OF 45 TO 55 ARE EXPECTED BY THE MONDAY EVENING. * IMPACTS...WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND LOW VISIBILITY ARE LIKELY IN THE LOWER TERRAIN WITH AREAS OF BLOWING SNOW IN THE HIGH COUNTRY. AVOID TRAVEL IF POSSIBLE ESPECIALLY ALONG THE INTERSTATE-40 CORRIDOR EAST OF FLAGSTAFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
4 follow-up statements
034 WWUS75 KFGZ 021034 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 334 AM MST MON JAN 2 2017 AZZ006-021845- /O.EXA.KFGZ.WI.Y.0001.170102T1500Z-170103T0600Z/ GRAND CANYON COUNTRY- INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI... NORTH RIM 334 AM MST MON JAN 2 2017 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM MST THIS EVENING. * TIMING...WINDS WILL INCREASE THIS MORNING AND REMAIN GUSTY THROUGH THE EVENING HOURS. * WINDS...SOUTHWEST WINDS INCREASING TO 25 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...WINDS WILL RESULT IN DIFFICULT DRIVING CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004-007-009-011>017-039-040-021845- /O.CON.KFGZ.WI.Y.0001.170102T1500Z-170103T0600Z/ KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...VALLE... KEAMS CANYON...KAIBITO...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 334 AM MST MON JAN 2 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM MST THIS EVENING... * TIMING...WINDS WILL INCREASE THIS MORNING AND REMAIN GUSTY THROUGH THE EVENING HOURS. * WINDS...SOUTHWEST WINDS INCREASING TO 25 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE LOW VISIBILITY IN THE LOWER TERRAIN WITH AREAS OF BLOWING SNOW IN THE HIGH COUNTRY. USE CAUTION IF TRAVELING...ESPECIALLY ALONG THE INTERSTATE-40 CORRIDOR EAST OF FLAGSTAFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
914 WWUS75 KFGZ 022006 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 106 PM MST MON JAN 2 2017 AZZ004-006-007-009-011>017-039-040-030415- /O.CON.KFGZ.WI.Y.0001.000000T0000Z-170103T0600Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...KEAMS CANYON... KAIBITO...WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP...NAVAJO N.M.... DILKON...KYKOTSMOVI 106 PM MST MON JAN 2 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * TIMING...WINDS WILL INCREASE AND REMAIN GUSTY THROUGH THE EVENING HOURS. * WINDS...SOUTHWEST WINDS INCREASING TO 25 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE LOW VISIBILITY IN THE LOWER TERRAIN WITH AREAS OF BLOWING SNOW IN THE HIGH COUNTRY. USE CAUTION IF TRAVELING... ESPECIALLY ALONG THE INTERSTATE-40 CORRIDOR EAST OF FLAGSTAFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
435 WWUS75 KFGZ 022157 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 257 PM MST MON JAN 2 2017 AZZ004-006-007-009-011>017-039-040-030600- /O.CON.KFGZ.WI.Y.0001.000000T0000Z-170103T0600Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...KEAMS CANYON... KAIBITO...WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP...NAVAJO N.M.... DILKON...KYKOTSMOVI 257 PM MST MON JAN 2 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * TIMING...WINDS WILL INCREASE AND REMAIN GUSTY THROUGH THE EVENING HOURS. * WINDS...SOUTHWEST WINDS INCREASING TO 25 TO 30 MPH WITH GUSTS TO 45 MPH. * IMPACTS...WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE LOW VISIBILITY IN THE LOWER TERRAIN WITH AREAS OF BLOWING SNOW IN THE HIGH COUNTRY. USE CAUTION IF TRAVELING... ESPECIALLY ALONG THE INTERSTATE-40 CORRIDOR EAST OF FLAGSTAFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
051 WWUS75 KFGZ 030028 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 528 PM MST MON JAN 2 2017 AZZ004-006-007-009-011>017-039-040-030130- /O.CAN.KFGZ.WI.Y.0001.000000T0000Z-170103T0600Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...KEAMS CANYON... KAIBITO...WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY... WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP...NAVAJO N.M.... DILKON...KYKOTSMOVI 528 PM MST MON JAN 2 2017 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY FOR NORTHERN ARIZONA. WINDS HAVE DECREASED SIGNIFICANTLY OVER THE ADVISORY AREA...AND ARE NOT EXPECTED STRENGTHEN THIS EVENING. SOME OF THE STRONGER GUSTS RECORDED TODAY INCLUDE: SHOW LOW 44 MPH DONEY PARK 43 MPH TUSAYAN (GCN AIRPORT) 37 MPH FLAGSTAFF AIRPORT 32 MPH $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jan 1, 10:14 AM MST, 4 hours 27 minutes earlier.
Area forecast discussion, Jan 1, 10:14 AM MST, 4 hours 27 minutes before
Area Forecast Discussion National Weather Service Flagstaff AZ 1014 AM MST Sun Jan 1 2017 .SYNOPSIS...A low pressure system will continue to move through southern Arizona today and spread rain and snow across much of the state. Expect snow above the 6000 foot elevation level with snow accumulation favoring the Mogollon Rim and higher elevations of Yavapai and Gila Counties. Winter Weather Advisories are in effect through early afternoon. Scattered showers will persist tonight into Monday over mountainous areas with additional light snow possible. Drier weather looks to return by Tuesday. && .UPDATE... Have tweaked pops, qpf and snowfall amounts to better reflect current satellite and radar trends. Otherwise forecast continues with no significant changes as moisture associated with a second low pressure system moves through the area. Expecting most of the precipitation to be through Northern Arizona by late this afternoon. Some additional scattered showers not associated with the early precipitation will develop this afternoon as clearing allows for some convection to combine with upslope flow. && .PREV DISCUSSION /345 AM MST/...Low pressure over southern California this morning is beginning to make its eastward shift into Arizona. The most recent 00Z/06Z forecast model guidance this morning shows a significant increase and northward shift in precipitation into central Arizona through the morning hours. Nearly all of the morning guidance captures this trend and have therefore decided to hoist a winter weather advisory for the Mogollon Rim and Yavapai/Gila County mountains above 6000 feet. The precipitation shield that is expected to move into the forecast area early this morning will be capable of moderate to heavy rain and snowfall rates of 1 inch per hour(perhaps greater). Precipitation will last through mid day before tapering off later this afternoon. General snowfall amounts forecast in the advisory area will range from 2 to 6 inches with the highest amounts favoring areas from Flagstaff southeast through Happy Jack and along the eastern Mogollon Rim. The trough axis passes into New Mexico by early this evening when most showers will have tapered off. The exception will be scattered upslope showers that look to persist tonight into Monday as a cool and increasing westerly flow develops. Light snow accumulation remains possible through Monday mainly above 6000 feet. Still anticipating some gusty winds on Monday, particularly in favored areas east of the Kaibab Plateau, San Francisco Peaks, and Black Mesa. Forecast models begin to diverge by Wednesday of the coming week leading to low confidence in the extended forecast. There remains potential for colder conditions with the chance for additional snow, but this will have to be watched over the coming days. && .AVIATION...For the 18Z Forecast...A winter storm will produce areas of IFR/LIFR conditions in low ceilings and rain/snow into this afternoon. Expect improvement from west to east through the day, although higher and west-facing terrain may still experience scattered SHRA/SHSN producing occasional MVFR/IFR conditions through tonight. Aviation discussion not updated for TAF amendments. && .FGZ WATCHES/WARNINGS/ADVISORIES...Winter Weather Advisory until 2 PM MST this afternoon FOR AZZ008- 015-016-018. && PUBLIC...Suk/MCT AVIATION...KD For Northern Arizona weather information visit weather.gov/flagstaff
Hazardous weather outlook, Jan 1, 3:53 AM MST, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 353 AM MST SUN JAN 1 2017 AZZ004>018-037>040-021100- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 353 AM MST SUN JAN 1 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM MOVING THROUGH SOUTHERN ARIZONA TODAY WILL SPREAD RAIN AND MOUNTAIN SNOW NORTHWARD ACROSS THE AREA. WINTER WEATHER ADVISORIES HAVE BEEN ISSUED FOR THE MOGOLLON RIM AND YAVAPAI/GILA COUNTY MOUNTAINS ABOVE 6000 FEET WHERE GENERALLY 2 TO 6 INCHES OF SNOW WILL FALL THIS MORNING. SNOW MAY BE HEAVY AT TIMES THROUGH THE MORNING WITH RATES OF 1 INCH/HR. CONDITIONS SHOULD IMPROVE THIS AFTERNOON AS SHOWERS DECREASE. HOWEVER, SCATTERED SHOWERS ARE EXPECTED TO CONTINUE TONIGHT OVER MOUNTAINOUS AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY COLD CONDITIONS WITH A CHANCE FOR HIGHER ELEVATION SNOW SHOWERS WILL CONTINUE FOR MONDAY THROUGH WEDNESDAY. GUSTY WINDS WILL ALSO DEVELOP ON MONDAY, PARTICULARLY EAST OF HIGH TERRAIN FEATURES WHERE GUSTS TO 40 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jan 1, 11:23 AM MST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1123 AM MST SUN JAN 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 AM SNOW HEBER-OVERGAARD 34.42N 110.56W
01/01/2017 U1.0 INCH NAVAJO AZ PUBLIC
STILL SNOWING.
&&
NWS FLAGSTAFF AZ
IRIS SYSTEMLocal storm report, Jan 1, 11:27 AM MST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1127 AM MST SUN JAN 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM SNOW 13 ENE CLINTS WELL 34.64N 111.10W
01/01/2017 M3.8 INCH COCONINO AZ PUBLIC
.
&&
NWS FLAGSTAFF AZ
IRIS SYSTEMLocal storm report, Jan 1, 11:38 AM MST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1138 AM MST SUN JAN 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM SNOW KACHINA VILLAGE 35.10N 111.70W
01/01/2017 M2.0 INCH COCONINO AZ PUBLIC
.
&&
NWS FLAGSTAFF AZ
IRIS SYSTEMThe office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 3:22 AM MST | Winter Weather Advisory | FGZ | Coconino, Gila, Navajo, Yavapai | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.